# SDR HALA2009041900157

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 27,787 hours, 5,304 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON NR 2 ENGINE BLADE NR 32, FOUND NICK ON BLADE IN AREA F.  BLENDED DAMAGED AREA PER AMM 72-31-02 DAMAGE IN AREA F W/IN LIMITS PER AMM 72-31-02 EDDY CURRENT DAMAGED AREA, NO CRACKS FOUND.  OK FOR SERVICE.
